# SDR UALA2010072802717

- Difficulty date: July 28, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 38,770 hours, 10,218 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 149
- Condition: Failed
- Location: Equipment Cool
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD EQ COOLING MSG, FLIGHT DIVERTED.  REPLACED M867. ALSO REPLACED RELAY K626, EQUIP COOLING NOW TESTS OK.  REPLACED FWD RACK EXHAUST FAN.  SYS OPERATED IN GROUND MODE AND FLT MODE, NO FAULTS. REPLACED OVERRIDE VALVE IAW AMM 21-58-20.  OP-CHECK NORMAL. RECEIVED CHRONIC EQIUPMENT COOLING MSGS AGAIN.  REPLACED EQ CARD AGAIN DUE TO CHRONIC EQ COOLING MSGS.  OPS CKD GOOD.
